MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archpedi.1978.02120300026004

Медицинская библиотека · American journal of diseases of children (1960) · 1978

Death in an adolescent following an overdose of acetaminophen and phenobarbital.

Wilson J T, Kasantikul V, Harbison R, Martin D

Клинический случайСтатьяПоддержка службы здравоохранения СШАОбзорПеревод пока не подготовлен

Аннотация

A 13-year-old epileptic girl took an overdose of acetaminophen (Tylenol) and phenobarbital. Hepatic encephalopathy developed and the patient died eight days later. Necropsy revealed extensive centrilobular necrosis of the liver, degeneration of the renal distal tubules, and infarcted and demyelinated foci throughout the white matter of the cerebral cortex. Electron microscopy of intact hepatocytes showed a proliferation of both smooth and rough endoplasmic reticulum consistent with enzyme induction from phenobarbital. To our knowledge, this is the first reported death in a child in the United States as a result of acetaminophen and should alert physicians to an expected increase in acetaminophen toxicity as the drug becomes more widely available.

Для цитирования: Wilson J T, Kasantikul V, Harbison R, Martin D. Death in an adolescent following an overdose of acetaminophen and phenobarbital.. American journal of diseases of children (1960). 1978. DOI: 10.1001/archpedi.1978.02120300026004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.